EconPapers    
Economics at your fingertips  
 

A note on sharp oracle bounds for Slope and Lasso

Zhiyong Zhou

Communications in Statistics - Theory and Methods, 2025, vol. 54, issue 4, 949-967

Abstract: In this article, we study the sharp oracle bounds for Slope and Lasso and generalize the results in Bellec, Lecué, and Tsybakov (2018) to allow the case that the parameter vector is not exactly sparse and obtain the optimal bounds for ℓq estimation errors with 1≤q≤∞ by using some extended Restricted Eigenvalue-type conditions.

Date: 2025
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1080/03610926.2024.2328165 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:lstaxx:v:54:y:2025:i:4:p:949-967

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/lsta20

DOI: 10.1080/03610926.2024.2328165

Access Statistics for this article

Communications in Statistics - Theory and Methods is currently edited by Debbie Iscoe

More articles in Communications in Statistics - Theory and Methods from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:lstaxx:v:54:y:2025:i:4:p:949-967